# SDR QXEA9800026

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5280 · Landing Gear Doors
- Part: Bushing
- Condition: Worn
- Location: Mlg Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DOOR ON NR 1 SIDE WAS HANGING DOWN IN-FLIGHT, 10 TO 12 BOLT FOUND TO BE LOOSE ON GEAR DOOR.  SECURED ROD END BOLT TO DOOR BRACKET PIVOT POINT WITH .032 STAINLESS SAFETY WIRE.  FERRIED AIRCRAFT TO PDX.  AT PDX, INSPECTED DOOR AREA FOR DAMAGE, NO DAMAGE FOUND.  INSTALLED FORWARD GEAR DOOR ROD TO DOOR.  REPLACED THREADED BUSHING.
